MAUDE Adverse Event Report: CONMED ThermoGard; electrosurgical, cutting & coagulation & accessories

CONMED ThermoGard; electrosurgical, cutting & coagulation & accessories
Catalog Number CRA-SGP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that a cra-sgp, thermogard dual dispersive electrode,contact quality monitor, device was used during a cervical coolief procedure on an unknown date when it was reported, ¿patient sustained a burn beneath the grounding pad.They state the grounding pad started on the left lateral thigh of the patient, but they noticed that the grounding pad slid out of position, so they removed it and wiped the skin dry then placed in the original position.Once the procedure was finished, they noticed slight redness/warmth on the skin where the grounding pad was placed.She reports that they checked the skin again after they removed him from the room and noticed that there was some peeling up of the skin with discoloration where the pad was placed.¿ the patient is reported as ¿ok." when asked if there was medical intervention the reporter stated, ¿treated and dressed." there was no report of hospitalization for the patient.This report is being raised due to the reported injury of unknown degree of burn.
 
Additional Manufacturer Narrative
G3 initial awareness date was (b)(6) 2026.The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
ThermoGard
Common Device Name
electrosurgical, cutting & coagulation & accessories
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED Utica
525 french rd
utica NY 13502
Manufacturer Contact
john berga
525 french rd.
utica, NY 13502
+1(727)399-5358
MDR Report Key50320224
Report Number1320894-2026-00205
Device Sequence Number15964697
Product Code GEI
UDI-Device Identifier20653405986581
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K140658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCRA-SGP
Device Lot Number202506241
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight269 LB